Publisher: Elsevier

Related content
Volume 104, Number 1, 13 October 1995

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Linear maps over abelian group algebras
pp. 1-7(7)
Authors: Adem, A.; Swan, R.G.

Favourites:Add to Favourites

Jacobian pairs, D-resultants, and automorphisms of the plane
pp. 9-18(10)
Authors: Campbell, L.A.; van den Essen, A.

Favourites:Add to Favourites

Σ-extending modules
pp. 19-32(14)
Authors: Clark, J.; Wisbauer, R.

Favourites:Add to Favourites

A duality for polynomial functors
pp. 33-39(7)
Authors: Franjou, V.; Smith, J.H.

Favourites:Add to Favourites

Monads for which structures are adjoint to units
pp. 41-59(19)
Author: Kock, A.

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

Finite index and finite codimension
pp. 97-107(11)
Author: Rosset, S.

Favourites:Add to Favourites

Grothendieck topology, coherent sheaves and Serre's theorem for schematic algebras
pp. 109-122(14)
Authors: van Oystaeyen, F.; Willaert, L.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more